MathSciNet Relay Station
MathSciNet bibliographic data
MR73828 (17,494b) 35.0X
Lopatinskiĭ, Ya. B. On a method of reducing boundary problems for a system of differential equations of elliptic type to regular integral equations. (Russian) Ukrain. Mat. Ž. 5 (1953), 123–151.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement